# SDR DALA2015032602403

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 47,490 hours, 25,117 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O PFD DISCOLORED AND FLICKERED WITH A FAINT ELECTRICAL ODOR.  TURNED OFF AND THE ODOR WENT AWAY.  VERIFIED ODOR IN REMOVED PFD.  R & R PFD IAW AMM.  OPS CHECKS NORMAL.
